# SDR CA990301004

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206BELL
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part number: 206011100025
- Condition: Mismanufactured
- Location: Main Rotor
- Component: 206011100025
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PRIOR TO INSTALLATION, BUSHING P/N 206-011-128-101 WAS FOUND TO BE THE WRONG DIMENSIONS.
